answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2013-05-11 12:59:27

It can take anywhere from days to 18 months for your period to return after stopping Depo Provera. Taking the Birth Control pill doesn't change that timing -- the birth control pill doesn't "jump start" or "regulate" your period after stopping Depo Provera. Remember that you can get pregnant before your period restarts, so if you don't want to conceive right now, get on an effective method of birth control.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Your Answer

Related Questions


After the last shot of Depo Provera, it can take over 6 months for the drug to leave the body.But you should start another form of birth control after 6-12 weeks after your last shot.


Depoprovera will not make you pregnant for months.



It's possible that changing birth control pills will change the timing of your next period.


Yes, stopping them has the same effect as taking the pills that usually promp your body to start the period.



if your not having your period you probably are pregnant already


Yes it can result in stopping your period but don't worry as this is perfectly normal.


yes.Yes, you may get your next period late after you stop the pill.


After either changing or stopping with the use of birth control pills, it is quite common to have a result such as brown or even darker period. It is normal, the experts say, mostly due to uteral lining, which stopped being thick as it was prior to taking birth control pills. No reason to worry as long as the visits to the doctor are regular and pills aren't taken without proper physical exam


That's normal. Just as stopping the active pills (typically after three weeks) leads to period-like withdrawal bleeding, stopping your birth control pills at any time in the cycle may lead to period-like withdrawal bleeding.


Depending on the type of birth control and how long you were taking it before stopping it can take up to 18 months for your cycles to return to normal. I personally was on depoprovera for 2 years after my first child and after stopping did not menstruate for 13 months afterwords. Later I went back on depo for about a year and it took six months for my periods to begin again after stopping that time. If you are sexually active you should probably take a pregnancy test every two months until your periods begin again as you will ovulate about 2 weeks before your first period and could conceive at that time without realizing it.



A short period is common when stopping hormonal birth control. Your regular period should return in four to six weeks.


Your first period after stopping birth control pills will normally arrive in 4-6 weeks. If your periods were irregular before you went on the pill, they're likely to return quickly to their previous irregular pattern.


If you've stopped taking birth control then you will miss a period. Instead you will experience a withdrawal bleed 7-14 days after stopping birth control which resembles your normal period.


Yes, you can expect an unusual period the first one or two times you bleed after stopping the patch. Your subsequent period will probably be more like those you had before you started the patch.


If you get your period while on birth control, you should continue using your birth control as scheduled. Bleeding does not change the schedule for taking your pill or changing your patch or ring.


It can take up to three months for your period to return after stopping hormonal birth control such as depo provera or the pill. Any longer than this and you should talk to your doctor. Even if you do not have your period, you can still become pregnant so should take precautions if you are not trying to conceive.


Yes it is possible to experience an irregular menstral cycle when you discontinue taking birth control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills


Only by stopping the BCP, once you stop taking them a period should follow shortly - be warned stopping the BCP mid cycle also leaves you open to ovulating and becoming pregnant.


After stopping birth control, your period is likely to return to its previous pattern. If you were irregular prior to starting the pill, you're likely to be irregular after you stop.


Menstruation is a physiological process. We have very little control over initiating or stopping it, besides medications.


If the medications is for your period or due to a hormonal problem or Birth Control then this can delay your period. Any other medication shouldn't effect your period.


Yes, stopping the birth control patch can cause spotting. Your period should return to its previous pattern within one or two cycles. If you have not been using effective birth control and are experiencing spotting, take a pregnancy test.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.